# SDR ASAA2018100826426

- Difficulty date: October 8, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,204 hours, 13,754 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 22156283
- Condition: Missing
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL LEFT PACK LIGHT ILLUMINATED AFTER TAKE OFF. WE RAN THE PACK LIGHT CHECKLIST IN THE QRH. THE LIGHT EXTINGUISHED AND NEVER REILLUMINATED. GROUNDED - YES. FOUND LEFT PACK EXHAUST PLENUM FAN BYPASS CHECK VALVE MISSING. REPLACED LEFT PACK PRIMARY DIFFUSER DUCT REF AMM 21-51-03. NR 1 PACK ZONE TEMP CONTROLLER BITE COMPLETED REF AMM 21-61-00. NO FAULTS FOUND OPS CKS GOOD. PERFORMED CABIN TEMP CONTROL AND INDICATION OPERATIONAL TEST REF AMM 21-61-00. NO FAULTS FOUND.
